Jump to content
Important Survey - Please Participate ×

Parethesia


[Be...]

Recommended Posts

Hi all. 

I probably didn’t spell this correctly. It’s the tingling etc. in the brain sensation. I also experience it in my mouth and upper lip and outside of my hand. Almost a “space-y” feeling but it’s an actual physical sensation. During by my nearly 2 years of benzo use and taper (originally Ativan, crossed to Valium for taper, completed taper 5-2020) I had this in limited amount and the brain sensation is what sent me to a psychiatrist in the first place. I didn’t know what it was then and it scared me. Now this tingling is back after many many months and I am again worried. Any insight as to the re-emerging of this and how long it may last? Like many of us I was doing pretty well post-jump but find myself regressing. I hope that this is a wave and not permanent.

Thanks.

 

Belle67

Link to comment
Share on other sites

Not permanent! I know it sucks,but if it started while tapering, then you know it's not some new thing. It is temporary. It's just no one can tell how long it will take to go away. Try to ignore it if you can!

I know, easier said than done. I'm sorry!!!

Link to comment
Share on other sites

  • 2 weeks later...
×
×
  • Create New...